# SDR SWIA201436666

- Difficulty date: March 8, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 30,359 hours, 25,274 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 BATTERY PACK NOT CHARGING CAUSING DIM LIGHTS.  REPLACED NR 2 EMERGENCY LIGHT CHARGER ASSEMBLY & NR 2 BATTERY PACK.
